BibTeX records: Lasse Tallgren

download as .bib file

@article{DBLP:journals/jgt/CherlinT07,
  author    = {Gregory L. Cherlin and
               Lasse Tallgren},
  title     = {Universal graphs with a forbidden near-path or 2-bouquet},
  journal   = {J. Graph Theory},
  volume    = {56},
  number    = {1},
  pages     = {41--63},
  year      = {2007}
}
@article{DBLP:journals/jgt/CherlinST97,
  author    = {Gregory L. Cherlin and
               Niandong Shi and
               Lasse Tallgren},
  title     = {Graphs omitting a bushy tree},
  journal   = {J. Graph Theory},
  volume    = {26},
  number    = {4},
  pages     = {203--210},
  year      = {1997}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics